Systèmes différentiels à caractéristiques simples et structures réelles-complexes
Séminaire Bourbaki : volume 1981/82, exposés 579-596, Astérisque no. 92-93  (1982), Talk no. 595, p. 347-364
@incollection{SB_1981-1982__24__347_0,
     author = {Tr\'epreau, Jean-Marie},
     title = {Syst\`emes diff\'erentiels \`a caract\'eristiques simples et structures r\'eelles-complexes},
     booktitle = {S\'eminaire Bourbaki : volume 1981/82, expos\'es 579-596},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {92-93},
     year = {1982},
     note = {talk:595},
     pages = {347-364},
     zbl = {0526.58045},
     mrnumber = {689539},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1981-1982__24__347_0}
}
Trépreau, Jean-Marie. Systèmes différentiels à caractéristiques simples et structures réelles-complexes, in Séminaire Bourbaki : volume 1981/82, exposés 579-596, Astérisque, no. 92-93 (1982), Talk no. 595, pp. 347-364. http://www.numdam.org/item/SB_1981-1982__24__347_0/

[1] A. Andreotti, C. D. Hill - E.E. Levi Convexity and the H. Lewy problem, I, II, Ann. Sc. Norm. Sup. Pisa 26(1972), 323-363 et 747-806. | Numdam | MR 477150 | Zbl 0283.32013

[2] A. Andreotti, G. Fredricks and M. Nacinovitch - On the absence of Poincaré lemma in Tangential Cauchy-Riemann complexes, Ann. Sc. Norm. Sup. Pisa (1981). | Numdam | Zbl 0482.35061

[3] M. S. Baouendi, F. Trèves - A local constancy principle for the solutions of certain overdetermined systems of first order linear P.D.E, Vol. in Honour of L. Schwartz, Adv. in Maths, North-Holland (1981). | Zbl 0475.35027

[4] M. S. Baouendi, F. Trèves - A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. Math. 113(1981), 341-421. | MR 607899 | Zbl 0491.35036

[5] L. Boutet De Monvel - Hypoelliptic operators with double characteristics and related pseudodifferential operators, Comm. Pure Appl. Math. 27(1974), 585-639. | MR 370271 | Zbl 0294.35020

[6] L. Boutet De Monvel, V. Guillemin - The spectral theory of Toeplitz operators, Ann. of Math. Studies (1981). | MR 620794 | Zbl 0469.47021

[7] L. Hörmander - Linear Partial Differential Operators, Grundl. Math. Wiss. Band 116, Springer, Berlin (1963). | MR 404822 | Zbl 0108.09301

[8] L. Hörmander - Approximation on compact sets in Cn , Math. Scand. 23(1968), 5-21. | MR 254275 | Zbl 0181.36201

[9] L. R. Hunt, J. C. Polking, M. J. Strauss - Unique continuation of solutions of the induced Cauchy-Riemann equations, Jour. of Diff. Equ. 23(1977), 436-447. | MR 590067 | Zbl 0337.35001

[10] H. Jacobowitz, F. Trèves - Non realizable C-R structures, (preprint).

[11] M. Kashiwara - Algebraic study of systems of P.D.E, Thèse Univ. Tokyo (1970) (en japonais), et Systèmes d'équations microdifférentielles, Publ. de l'Univ. Paris-Nord (1978) (Notes de T. Monteiro-Fernandes).

[12] M. Kashiwara, T. Kawaï - On the boundary value problem for elliptic systems of linear differential operators I, II, Proc. Japan Ac. 48(1972), 712-715, et 49(1973), 164-168. | Zbl 0279.35037

[13] M. Kashiwara, T. Kawai - Some applications of boundary value problems for elliptic systems of linear differential equations, in Ann. of Math. Studies n° 93(1980). | MR 560311 | Zbl 0454.46033

[14] M. Kashiwara, T. Kawaï, T. Oshima - Structure of cohomology groups whose coefficients are microfunction solution sheaves of pseudodifferential equations with multiple characteristics I, II, Proc. Japan Ac. 50 (1974), 420-425 et 549-550. | MR 385935 | Zbl 0307.35081

[15] M. Kashiwara, P. Schapira - Microhyperbolic systems, Acta Math. 142(1979), 1-55. | MR 512211 | Zbl 0413.35049

[16] M. Kuranishi - On the equivalence of symbols of non degenerate CR structures, Comm. Pure App. Math. 33(1978), 1-21. | MR 544042 | Zbl 0438.53035

[17] M. Kuranishi - Strongly pseudoconvex CR structures over small balls III, preprint.

[18] A. Melin, J. Sjöstrand - Fourier integral operators with complex valued phase function, Lect. Notes in Maths. n° 459, Springer (1975), 120-223. | MR 431289 | Zbl 0306.42007

[19] I. Naruki - A localization principle for differential complexes and its applications, Publ. R.I.M.S. Kyoto Univ. 8(1972), 43-110. | MR 321144 | Zbl 0246.35072

[20] L. Nirenberg - On a question of Hans Lewy, Uspekhi, English Transl. (1973), 251-262. | Zbl 0305.35017

[21] R. Nirenberg, R. O. Wells Jr -Approximation theorems on differentiable sub- manifolds of a complex manifold, Trans. Amer. Math. Soc. 142(1969), 15-35. | MR 245834 | Zbl 0188.39103

[22] P. Pallu De La Barrière - Existence et prolongement des solutions holomorphes des équations aux dérivées partielles, J. Math. Pure et Appl. 55(1976), 21-46. | MR 414933 | Zbl 0293.35018

[S-K-K] M. Sato, T. Kawaï, M. Kashiwara - Hyperfunctions and Pseudodifferential Equations, in Lect. Notes in Math. n° 287, Springer 1973, 265-529. | MR 420735 | Zbl 0277.46039

[23] P. Schapira - Condition de positivité dans une variété symplectique complexe. Application à l'étude des microfonctions, Ann. Sc. Ec. Norm. Sup. 14(1981), 121-139. | Numdam | MR 618733 | Zbl 0473.58022

[24] J. Sjöstrand - Singularités analytiques microlocales, Publ. Univ. Paris-Sud (1981). | MR 699623

[25] S. Tagima - Analyse microlocale sur les variétés de Cauchy-Riemann et problème du prolongement des solutions holomorphes des équations aux dérivées partielles, preprint. | Zbl 0553.58028

[26] J.-M. Trépreau - Sur la régularité analytique des opérateurs de type principal, C.R. Acad. Sc. Paris, 293(1981), Série 1, 561-564. | MR 647681 | Zbl 0518.35091

[27] J.-M. Trépreau - Sur la résolubilité microlocale des opérateurs analytiques de type principal, en préparation.

[28] F. Trèves - Approximation and representation of functions and distributions annihilated by a system of complex vector fields, Publ. de l'Ecole Polytechnique (1981). | MR 716137 | Zbl 0515.58030

[29] F. Trèves - On the local solvability and the local integrability of systems of vector fields, preprint. | MR 716369

[30] R. O. Wells Jr - Function theory of differentiable submanifolds, Contribution to Analysis, a collection of papers dedicated to Lipman Bers, Acad. Press New York (1974), 407-441. | MR 357856 | Zbl 0293.32001

[31] M. S. Baouendi, C. H. Chang, F. Trèves - Microlocal hypo-analyticity and extensions of CR functions, preprint. | MR 723811